On the Cauchy transform vanishing outside a compact

Volume 68 / 2020

Genadi Levin Bulletin Polish Acad. Sci. Math. 68 (2020), 21-40 MSC: Primary 30E10; Secondary 37F50. DOI: 10.4064/ba191214-7-5 Published online: 15 June 2020

Abstract

Motivated by a problem in holomorphic dynamics, we present a certain generalization of the celebrated F. and M. Riesz theorem.

Authors

  • Genadi LevinInstitute of Mathematics
    Hebrew University of Jerusalem
    Givat Ram, Jerusalem, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image